# SDR USAA2009060891432

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800219
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK - FUSELAGE SKIN CRACKED AT BS 303.9, S10L AT THE L1 DOOR UPPER HINGE CUTOUT.  REPAIRED FUSELAGE SKIN AT BS 303.9, S10L AT THE L1 DOOR UPPER HINGE CUTOUT IAW US AIRWAYS EA 132435.
